How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Josh Your Own Question
Dr Josh
Dr Josh, Physician
Category: Urology
Satisfied Customers: 3831
Experience:  General Physician, PGCSD
6740150
Type Your Urology Question Here...
Dr Josh is online now
A new question is answered every 9 seconds

I have had abdominal pain for about a week. The pain seems

Customer Question

I have had abdominal pain for about a week. The pain seems to not only in my abdomen now but also in my urinary tract. Slight burning feeling. I haven't had intercourse in 7 years so it can't be possible to be an STD. My back on the sides hurt a little.
Submitted: 4 months ago.
Category: Urology
Expert:  Dr Josh replied 4 months ago.

Hello,

Myself Dr Josh. and I’m happy to help with your question today.

Please provide me the following information so that I can address your concern-

Do you have discomfort or pain during urination?

Ever blood in urine or semen?

Waiting for your reply…

Thank you.

Kind Regards

Dr.Josh

Customer: replied 4 months ago.
No blood in the urine. No semen. no pain during urination. Just afterwards. abdominal and penis, testicles...
Expert:  Dr Josh replied 4 months ago.

Dear customer

Thank you for the quick reply.

The symptoms you have described of having abdominal pain,pain in urinary tract,pain in sides along with burning feeling since last one week can be due to renal calculi (kidney stone).Another possibility is of a condition called BHP that is Benign prostatic hyperplasia."Benign" means the enlargement isn't caused by cancer or infection. "Hyperplasia" means enlargement.

With age, the prosate gland may begin to grow.The growth may eventually cause problems with urination, because the gland pinches off the urethra as it increases its size.

Following tests are required:

-Digital rectal examination (DRE),
-PSA velocity.
-Urine complete examiantion

-Ultrasound scan KUB area

Kidney stone or prostate gland disease are the most probable cause.So my best advise for you is to make an appointment with your doctor to have these tests done so as to know the exact underlying cause & then treatment will be done accordingly.Till than take tab. Ibuprofen 400mg from the counter. It is available as OTC(over the counter) without prescription & will help you greatly.

Hope this helped.

Please leave positive rating above the chat box so I can get credit for helping you today we only get after positive feedback.Bonus is highly appreciated.

If there anything else that you would like to know.I am happy to address your follow-up questions. Please use the REPLY BUTTON to reply back to me

Thank you.

Kind Regards

Dr.Josh

Expert:  Dr Josh replied 4 months ago.

Hi,
Just checking in to see how things are going.

Have you taken Ibuprofen 400mg.

How is your pain now?

Do you need further assistance?Is there anything else that you would like to know?
Please use the REPLY BUTTON to reply back to me.I am happy to hep you.
Thank you.
Kind Regards
Dr.Josh